Volume 11, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
A note on cabling and $L$–space surgeries

Jennifer Hom

Algebraic & Geometric Topology 11 (2011) 219–223
Abstract

We prove that the (p,q)–cable of a knot K S3 admits a positive L–space surgery if and only if K admits a positive L–space surgery and qp 2g(K) 1, where g(K) is the Seifert genus of K. The “if” direction is due to Hedden [Int. Math. Res. Not. 2009 (2009) 2248–2274].

Keywords
$L$–space, cabling, knot Floer homology, Heegaard Floer homology
Mathematical Subject Classification 2000
Primary: 57M27, 57R58
References
Publication
Received: 13 April 2010
Revised: 16 September 2010
Accepted: 18 October 2010
Published: 7 January 2011
Authors
Jennifer Hom
Department of Mathematics
University of Pennsylvania
209 S 33rd St
Philadelphia PA 19104
USA
http://www.math.upenn.edu/~jenhom